# SDR HNAA2016120500375

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 40,246 hours, 36,573 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 60 KNOTS, HS VALVE 2 FAIL MESSAGE ILLUMINATED. ABORTED TAKEOFF,   FOUND HS VALVE PRESSURE SWITCH CONNECTOR LOOSE. TIGHTENED THE CONNECTOR.  PERFORMED HS VALVE FUNCTIONAL TEST. OPS CHECKED GOOD IAW MM 36-11-02-700-801 A/500.  OK FOR SERVICE.
